# SDR ASAA2021030334232

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 49,681 hours, 14,726 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTC AND FMC/COMM BUTTONS BOTH DISPLAY "KEY/FUNCTION INOP" IN SCRATCH PAD UNABLE TO ACCESS ATC MENU. GROUNDED - YES. CYCLED #1 & #2 FMS COMPUTER C/B FMC COMM BUTTONS OPS CHECK GOOD.
